It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Re: Tics?
May 2, 2006
Hi, I was facinated to read about your tics, my son is 14, he has just come off his medication, before he started concerta, he had the blinking tic, then when he started his medication he then started the noises in his throat, then it was pushing his lips out, he didn't take his medicine when he was off school, so after a long break it would start all over again. He has been off them now for three months and still has the raising of the eyebrows, and raising his eyes, I thought it was just him, but its good to know he is not alone, and neither are you. It is slowly going, he used to bite his nails alot and has stopped that now, so only time will tell.
Re: Tics?
May 21, 2006
You can still treat AD(H)D with stimulants. The less severe stims would be Concerta (for most) and Adderall. As well, sometimes AD's (Anti Depressants) can be used to treat AD(H)D symptoms.

SGH
Re: Tics?
May 22, 2006
I do not have torettes, but I do have experience with vocal and motor tics. I also have ADHD and Aspergers. My experience with meds is with Concerta. I found out that Ritalin is really bad for tics. Even though Concerta is in the Ritalin family, it has a "time release" affect. With that, Concerta is still affective but less harsh.

SGH





All times are GMT -7. The time now is 11:03 PM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!